Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate Augmentation Porkpiehat

Posted by SLS on August 4, 2017, at 6:58:32

In reply to Re: Parnate Augmentation SLS, posted by Porkpiehat on August 3, 2017, at 12:14:38

Hi.

> Scott this is an old post, but you referrenced lithium as a good good augmented to parnate. Is this for depression or side effects? I'm finding a low dose 5-10 myself of propranolol is cutting through some of the parnate lethargy and doesn't contribute to beta blocker sleepiness. I'm not in love with having to dose throughout the day to stay awake.

Low dosages of lithium (300-600 mg/day) can be used to augment antidepressants when treating unipolar depression. I find 300 mg/day to be a necessary agent in my treatment regime, even though I fit into the bipolar spectrum. Higher dosages actually depress me. Side effects for lithium are dosage-dependent, so lower dosages carry much reduced risks for thyroid and kidney damage. Interestingly, I found Nardil to be more stimulating during the day than Parnate.

What you describe about propranalol is fascinating. What happens when you take higher dosages? Does it still help with daytime sleepiness?

I'm currently taking:

Parnate 80 mg/day
nortriptyline 100 mg/day
Lamictal 300 mg/day
lithium 300 mg/day
Abilify 15 mg/day
prazosin 30 mg/day


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1015164
URL: http://www.dr-bob.org/babble/20161215/msgs/1094354.html